Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 350529, 8 pages
http://dx.doi.org/10.1155/2014/350529
Research Article

On the Bivariate Spectral Homotopy Analysis Method Approach for Solving Nonlinear Evolution Partial Differential Equations

School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Private Bag X01, Scottsville, Pietermaritzburg 3209, South Africa

Received 9 July 2014; Accepted 30 July 2014; Published 14 August 2014

Academic Editor: Ali H. Bhrawy

Copyright © 2014 S. S. Motsa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Liao, Beyond Perturbation: Introduction to the Homotopy Analysis Method, vol. 2, Chapman & Hall/CRC Press, Boca Raton, Fla, USA, 2004. View at MathSciNet
  2. S. J. Liao, Homotopy Analysis Method in Nonlinear Differential Equations, Springer, Berlin, Germany, 2012.
  3. S. J. Liao, Advances in Homotopy Analysis Method, World Scientific, Singapore, 2014.
  4. K. Vajravelu and R. van Gorder, Nonlinear Flow Phenomena and Homotopy Analysis, Springer, Higher Education Press, Berlin, Germany, 2013.
  5. M. Baxter, R. A. van Gorder, and K. Vajravelu, “On the choice of auxiliary linear operator in the optimal homotopy analysis of the Cahn-Hilliard initial value problem,” Numerical Algorithms, vol. 66, pp. 269–298, 2014. View at Publisher · View at Google Scholar · View at Scopus
  6. M. Turkyilmazoglu, “The selection of proper auxiliary parameters in the homotopy analysis of method. A case study: uniform solutions of undamped Duffing equation,” Applied Mathematics, vol. 2, no. 6, pp. 783–790, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. T. Chaolu, “A method to select the initial guess solution, auxiliary linear operator and set of basic functions of homotopy analysis method,” in Proceedings of the IEEE International Conference on Intelligent Computing and Integrated Systems (ICISS '10), pp. 410–412, Guilin, China, October 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. S. S. Motsa, P. Sibanda, and S. Shateyi, “A new spectral-homotopy analysis method for solving a nonlinear second order BVP,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 9, pp. 2293–2302, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. S. Motsa, P. Sibanda, F. G. Awad, and S. Shateyi, “A new spectral-homotopy analysis method for the MHD Jeffery-Hamel problem,” Computers and Fluids, vol. 39, no. 7, pp. 1219–1225, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. S. S. Motsa, “On the practical use of the spectral homotopy analysis method and local linearisation method for unsteady boundary-layer flows caused by an impulsively stretching plate,” Numerical Algorithms, vol. 66, no. 4, pp. 865–883, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Liao, “An analytic solution of unsteady boundary-layer flows caused by an impulsively stretching plate,” Communications in Nonlinear Science and Numerical Simulation, vol. 11, no. 3, pp. 326–339, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods in Fluid Dynamics, Springer, Berlin, Germany, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  13. L. N. Trefethen, Spectral Methods in MATLAB, SIAM, Philadelphia, PA, USA, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. Wazwaz and A. Gorguis, “An analytic study of Fisher's equation by using Adomian decomposition method,” Applied Mathematics and Computation, vol. 154, no. 3, pp. 609–620, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. A. Golbabai and M. Javidi, “A spectral domain decomposition approach for the generalized Burger's-Fisher equation,” Chaos, Solitons & Fractals, vol. 39, no. 1, pp. 385–392, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. H. Li and Y. Guo, “New exact solutions to the FitzHugh-Nagumo equation,” Applied Mathematics and Computation, vol. 180, no. 2, pp. 524–528, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. E. G. Fan, “Traveling wave solutions for nonlinear equations using symbolic computation,” Computers & Mathematics with Applications, vol. 43, no. 6-7, pp. 671–680, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Y. N. Kyrychko, M. V. Bartuccelli, and K. B. Blyuss, “Persistence of travelling wave solutions of a fourth order diffusion system,” Journal of Computational and Applied Mathematics, vol. 176, no. 2, pp. 433–443, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. I. Hashim, M. S. M. Noorani, and M. R. Said Al-Hadidi, “Solving the generalized Burgers-Huxley equation using the Adomian decomposition method,” Mathematical and Computer Modelling, vol. 43, no. 11-12, pp. 1404–1411, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. X. Y. Wang, Z. S. Zhu, and Y. K. Lu, “Solitary wave solutions of the generalised Burgers-Huxley equation,” Journal of Physics A Mathematical and General, vol. 23, no. 3, pp. 271–274, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. S. S. Motsa, “On an interpolation based spectral homotopy analysis method for PDE based unsteady boundary layer flows,” Abstract and Applied Analysis, vol. 2014, Article ID 848170, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet